# SDR COMA0060884

- Difficulty date: November 5, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 6,268 hours, 6,479 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R10045
- Part serial: 7238
- Condition: Cracked
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER HORIZONTAL SURFACE OF LT AND RT LOWER WING ACCESS HOLES .540FB WS 136.676, 540DB WS 95.950 AND 640 FB WS 136.676.  BLENDED OUT DAMAGE, ROTO PEENED AND ALODINED IAW BOMBARDIER REO 601R-57-21-030.
